Doctor insights on:
How Long Do Symptoms Of Pink Eye Take To Disappear On Tobramycin
Pink Eye (Conjunctivitis) (Definition)
"Pink eye" refers to a viral infection of the conjunctiva. These infections are especially contagious among children. Newborns can be infected by bacteria in the birth canal. This condition is called ophthalmia neonatorum, and it must be treated immediately to preserve eyesight. "Pink eye" refers to a viral infection of the conjunctiva. These infections are especially contagious among children. Newborns can be infected by bacteria in the birth canal. This condition is called ophthalmia neonatorum, and it must be treated immediately to preserve eyesight. ...Read more
Not if viral: The trade name is tobradex (tobramycin and dexamethasone) can be used to treat some forms of conjunctivitis. "pink eye" is lay term for viral conjunctivitis. Tobramycin is an antibacterial so typically will not treat viral infections. Dexamethasone is a steroid which has an anti inflammatory effect and can help with redness and pain. If pink eye is the diagnosis it's best to use artificial tears and cool compresses.See 1 more doctor answer
See an Eye MD: If the cause of your pink eye is bacterial, tobradex (tobramycin and dexamethasone) may be a good choice. However unless you see an eye md to determine the cause, the steroid in tobradex (tobramycin and dexamethasone) might make you worse. If the cause is herpes virus type I you will definitely get worse. See an eye md!
Pink eye: Both drugs are safe during your pregnancy.
My 14month old is on tobramycin drops for pink eye. He also has a cold, can I give him acetaminophen?
Yes --- but!: While "pink eye" is a very common cause of redness of the eye, there are other possibilities and you should not be taking a risk with a 3 month old. See your pediatrician to get this evaluated and hopefully there are no other problems. If you have already used the tobramycin, it should do no harm but there is a possibility that some other treatment is warranted.See 1 more doctor answer
Son is 17 mos, prescribed tobramycin for bacterial pink eye. My 9 wk old son has it despite all my precautions! Can he also use the drops?
Depends: Assuming your 9 wk old is not allergic to the medication he should be treated adequately. It is important to determine if his "pink" eye is truly infectious. Allergies and tear duct blockages can cause a "pink" eye. You would not want to administer inappropriate medication if another cause is present.
I have pink eye from my son. Without insurance temporarily so I used old tobradex (tobramycin and dexamethasone) that expired last yr. Can't afford to go to doc. Will it work?
Not best choice: Tobradex (tobramycin and dexamethasone) contains dexamethasone, a steroid that can make some infections worse, while making the user actually feel better. It may be the wrong medicine to use in the case of a viral infection. There is also a chance that the potency of the medicine has diminished to the point if being ineffective..See 1 more doctor answer
Eye Problem, Accidentally have been using antibiotic tobramycin "pink eye" drops for general dry/allergy eye issues - Can this hurt my eyes?
Unlikely: It is unlikely that the drops you put in your eye will lead to any problem, as it is meant for the eye. It certainly won't help your allergy symptoms, but it shouldn't cause any harm. The most common side effects of Gentamicin eye drops are stinging, burning, redness or temporary blurred vision.
Pink eye drops were accidentally put in my daughters ear who just got tubes put in. Is this a huge concern? Eye drops: Tobramycin 0.3% which is the a
Not a problem: Quite often eye drops (especially antibiotics like tobramycin) are used in the ear since an otic (ear) preparation is not always available. However, keep in mind that eye drops can be put in the ear but EAR DROPS SHOULD NEVER BE PUT IN THE EYE
I've had pink eye for about 2 and half weeks. Went to doc doctor last week, took tobramycin, now still have a red eye. What to do?
I'm on accutane. I have pink eye and my doctor gave me antibacterial eyedrops tobradex (tobramycin and dexamethasone). Can I use tobradex (tobramycin and dexamethasone) while on accutane? Is there any interaction?
No interaction: Accutane tends to cause a conjunctivitis in susceptible persons. This is not infectious but is red and irritated. While tobradex (tobramycin and dexamethasone) can be used, you can substitute an anti-allergic drop like over the counter naphcon-a (available in drug store brands) and avoid the cost of tobradex (tobramycin and dexamethasone) and the tiny risk associated with chronic topical steroid use.See 1 more doctor answer
I have bacterial pink eye. I just started my antibiotic eye drops yesterday. It's called tobramycin ophthalmic. Can I drink alcohol while on the eye d?
I went to a minute clinic as well as called my doctor for conjunctivitis in one eye. They prescribed me two different treatments (tobramycin drops) and erythromycin ointment). Which should I take?
Only one: Only one or the other, not both. Your doctor knows you best, and if you are following-up with him/her, then use what they prescribed.See 2 more doctor answers
Depends: The length of time depends on the cause. Pink eye is a generic term for inflammation of the conjunctiva (white part of the eye). This inflammation can be from a number of causes, not all of them infectious. The majority of causes will heal without treatemnt in 2-3 weeks but it is generally prudent to see your eye doctor to ensure that no treatement is required.
- Talk to a doctor online
- How long do symptoms of pink eye take to disappear?
- How long after being exposed do pink eye symptoms appear?
- How long does it take to cure pink eye?
- How long does it take to get pink eye?
- How long does it take to catch pink eye?
- Pink eye tobramycin drops
- Tobramycin and dexamethasone for pink eye
- Is tobramycin used for pink eye?
- How long do you take pink eye medicine?